`a`
Kinetic and Related Models (KRM)
 

Blowup of smooth solutions to the full compressible MHD system with compact density
Pages: 195 - 203, Issue 1, March 2014

doi:10.3934/krm.2014.7.195      Abstract        References        Full text (347.2K)           Related Articles

Baoquan Yuan - School of Mathematics and Information Science, Henan Polytechnic University, Jiaozuo 454000, Henan, China (email)
Xiaokui Zhao - School of Mathematics and Information Science, Henan polytechnic University, Jiaozuo 454000, Henan, China (email)

1 D.-F. Bian and B.-L. Guo, Blow-up of smooth solutions to the isentropic compressible MHD equations, to appear in Applicable Analysis, 2013.
2 Y. Cho and B. J. Jin, Blow-up of viscous heat-conducting compressible flows, J. Math. Anal. Appl., 320 (2006), 819-826.       
3 D. Du, J. Li and K. Zhang, Blow-up of smooth solutions to the Navier-Stokes equations for compressible isothermal fluids, Commun. Math. Sci., 11 (2013), 541-546.       
4 O. Rozanova, Blow up of smooth solutions to the barotropic compressible magnetohydrodynamic equations with finite mass and energy, in Hyperbolic Problems: Theory, Numerics and Applications (eds. E. Tadmor, J.-G. Liu and A. E. Tzavaras), Proc. Sympos. Appl. Math., 67, Part 2, Amer. Math. Soc., Providence, RI, 2009, 911-917.       
5 O. Rozanova, Blow-up of smooth highly decreasing at infinity solutions to the compressible Navier-Stokes equations, J. Differential Equations, 245 (2008), 1762-1774.       
6 Z. Xin, Blowup of smooth solutions to the compressible Navier-Stokes equation with compact density, Comm. Pure Appl. Math., 51 (1998), 229-240.       
7 Z. Xin and W. Yan, On blowup of classical solutions to the compressible Navier-Stokes equations, Commun. Math. Sci., 321 (2013), 529-541.       

Go to top